MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. 4K CAMERA HEAD; AUTOCLAVABLE CAMERA HEAD

SHIRAKAWA OLYMPUS CO., LTD. 4K CAMERA HEAD; AUTOCLAVABLE CAMERA HEAD
Model Number CH-S700-XZ-EA
Medical Device Problem Codes No Display/Image (1183); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: no image and error e226 pop up on otv screen due to faulty video cable.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the camera head exhibited no image, error 226 and faulty video cable.There was no patient involvement.

Brand Name
4K CAMERA HEAD
Common Device Name
AUTOCLAVABLE CAMERA HEAD
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23991829
Report Number3002808148-2026-00528
Device Sequence Number13361829
Product Code FET
UDI-Device Identifier04953170430268
UDI-Public04953170430268
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K251336
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCH-S700-XZ-EA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown